MAUDE Adverse Event Report: MERIDIAN BIOSCIENCE INC. REVOGENE

MERIDIAN BIOSCIENCE INC. REVOGENE
Model Number 610210
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer was executing a test run with the revogene instrument, catalog 610210.Customer had obtained indeterminate results after receiving error code 037-014.After the indeterminate results were received the customer opened the lid and noted that underneath the lid was hot to the touch.While there were no reported injuries or burns associated with this event, meridian bioscience inc has elected to submit this mdr out of an abundance of caution.

Brand Name
REVOGENE
Common Device Name
REVOGENE
Manufacturer (Section D)
MERIDIAN BIOSCIENCE INC.
3471 river hills dr.
cincinnati OH 45244
Manufacturer Contact
megan berling
3471 river hills dr.
cincinnati, OH 45244
5132713700
MDR Report Key14452847
Report Number1524213-2022-00004
Device Sequence Number4961295
Product Code OOI
UDI-Device Identifier00840733102318
UDI-Public(01)00840733102318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model Number610210
Device Catalogue Number610210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown